On second-order multivalued impulsive functional differential inclusions in Banach spaces
M. Benchohra,
J. Henderson and
S. K. Ntouyas
Abstract and Applied Analysis, 2001, vol. 6, 1-12
Abstract:
A fixed point theorem for condensing maps due to Martelli is used to investigate the existence of solutions to second-order impulsive initial value problem for functional differential inclusions in Banach spaces.
Date: 2001
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/6/580964.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/6/580964.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:580964
DOI: 10.1155/S1085337501000604
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().